Volume 15, Issue supplement 3, October 2008, Pages 166 - 175
Lump Solutions for PDE's: Algorithmic Construction and Classification
- P.G. Estévez, J. Prada
- Corresponding Author
- P.G. Estévez
Available Online 22 October 2008.
- https://doi.org/10.2991/jnmp.2008.15.s3.17How to use a DOI?
- In this paper we apply truncated Painleve expansions to the Lax pair of a PDE to derive gauge Backlund transformations of this equation. It allows us to construct an algorithmic method to derive solutions by starting from the simplest one. Actually, we use this method to obtain an infinite set of lump solutions that can be classified by means of two integer numbers N and M. Two different PDE's are used to check the method and compare the results.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - P.G. Estévez AU - J. Prada PY - 2008 DA - 2008/10 TI - Lump Solutions for PDE's: Algorithmic Construction and Classification JO - Journal of Nonlinear Mathematical Physics SP - 166 EP - 175 VL - 15 IS - supplement 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.s3.17 DO - https://doi.org/10.2991/jnmp.2008.15.s3.17 ID - Estévez2008 ER -